# SDR SIMA20151021005

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON LOWER FWD YOKE IS CRACKED.  REPAIRED LT PYLON LOWER FWD YOKE IAW EO EM-54MR-386.
